# SDR UPS97525188

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 3508807
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, LT HYD QTY DECREASED TO .18, EDP DEPRESSURIZED AND ELECTRIC PUMP OFF.  QUANTITY CONTINUED TO DECREASE TO ZERO.  ALL GEAR GREEN ON LIGHTS FAILED TO ILLUMINATE WITH GEAR HANDLE DOWN, EICAS MESSAGE, GEAR DISAGREE DISPLAYED.  DOORS AMBER LIGHT WAS EXTINGUISHED AFTER ALT GEAR EXTENSION.  REMOVED AND REPLACED (ILLEG) LINE ON LEFT DOWN LOCK ACTUATOR RETURN.  RAN HYD SYSTEM AND CYCLED GEAR HANDLE PER M/M 32-32-02, LEAK CK GOOD.
